# SDR 2021FA0000195

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: General aviation
- Aircraft: N143CB
- Make and model: Israel GALAXY
- Aircraft serial: 043
- Aircraft time: 4,619 hours, 3,256 cycles
- Engine: Pwc PW306A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING IN KASE THE ANTI-SKID SYSTEM FAILED AFTER 3-4 SECOUNDS. ANTI-SKID WAS RESET AND UPON RESET ALL TIRES BLEW AT THE SAME TIME AND LOSS BREAKING.
